RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Serbin, Maksim Nikolaevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:188
Abstract pages:1240
Full texts:322
References:73
E-mail:

http://www.mathnet.ru/eng/person33807
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. A. Yu. Morozov, M. N. Serbin, “Nonlinear algebra and Bogoliubov's recursion”, TMF, 154:2 (2008),  316–343  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 154:2 (2008), 270–293  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020